Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 18, Pages 1145-1153
http://dx.doi.org/10.1155/S016117120311006X

Statistically strongly regular matrices and some core theorems

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematical Sciences, College of Arts and Sciences, Al-Jabal Al-Gharbi University, Zintan, Libyan Arab Jamahiriya

Received 3 October 2001; Revised 29 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define the statistically strongly regular matrices analogous to the strongly regular matrices, and further we use these matrices to establish necessary and sufficient conditions to prove some core theorems.